?

Log in

 
 
12 October 2010 @ 11:31 pm
10.12.10  
My ear is in pain again!!

Grraaaaaa~ I thought last year will be the first and last. I don't want to go to our doctor because my mom will scold me. LOL..
And I'm not going to take any medicines, especially antibiotics. The last time, I took Co-Amoxiclav and every time I take it, (TID or 3x a day) I have to go to the rest room. In short, diarrhea.

I'll just take a pain reliever. Either Tylenol (Acetaminophen) or Mefenamic Acid. Bu the risk of taking Tylenol is my liver. *sigh* another adverse effect but this time, LONG TERM EFFECT. T.T
Tags:
 
 
 
sanchi7 on October 12th, 2010 11:48 pm (UTC)
Yikes ear aches are the worst, but you should really go and get it checked out even if it means a scolding.
snowflakes065snowflakes065 on October 13th, 2010 06:07 am (UTC)
aii. it's true dear. And it's very irritating.>.<
I might get an appointment this weekend. :)